# SDR SWAA2023092289813

- Difficulty date: August 15, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 64,361 hours, 38,208 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR REQUIRES ADJUSTMENT<[01] ADJUSTMENT WILL BE ACCOMPLISHED ON TTG8Q00MZRNJ.;[02] VERIFIED ADJUSTMENT TO BE ACCOMPLISHED ON TTG8Q00MZRNJ
